# SDR DLM88950574

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Failed
- Location: Flight Deck
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DFW, ENCOUNTERED STRONG ACRID BURNING ODOR IN CABIN AND FLIGHT DECK.  PERFORMED SMOKE AND FUME CHECKLIST, LANDED WITHOUT INCIDENT.  FOUND CABIN RECIRCULATION FAN SHORTED, REPLACED FAN OPERATION NORMAL.
